RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 15–16 (Mi iimi7)

New results on the unique solvability of linear boundary value problems for functional differential equations

E. I. Bravyi

Perm National Research Polytechnic University, Komsomolskii pr., 29 а, Perm, 614990, Russia

Abstract: New necessary and sufficient conditions of the unique solvability of the initial value problem for linear functional differential equations with singularities are obtained.

Keywords: functional differential equations, boundary value problems, initial value problem, Cauchy problem, singular equations, unique solvability.

UDC: 517.929

MSC: 34K06, 34K10

Received: 14.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025